Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2008, 11:46 AM EST for Clay County, Georgia; Henry County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 11:46 AM EST (16:46 UTC)
- Expired
- Feb 6, 2008, 12:15 PM EST
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Henry County, AL, Clay County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 8:06 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 061647
SVRTAE
ALC067-GAC061-061715-
/O.NEW.KTAE.SV.W.0009.080206T1646Z-080206T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENRY COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF ABBEVILLE...
NORTHWESTERN CLAY COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF FORT GAINES...
* UNTIL 1115 AM CST/1215 PM EST/
* AT 1043 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ABBEVILLE...AND MOVING EAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT GAINES BY 1155 AM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3177 8496 3172 8496 3167 8493 3159 8495
3156 8529 3172 8524 3179 8511 3177 8506
3179 8499
TIME...MOT...LOC 1646Z 254DEG 33KT 3165 8518
$$
14-MROCZKA1 follow-up statement
000
WWUS52 KTAE 061654
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1153 AM EST WED FEB 6 2008
ALC067-GAC061-061715-
/O.CON.KTAE.SV.W.0009.000000T0000Z-080206T1715Z/
HENRY AL-CLAY GA-
1053 AM CST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM
CST/1215 PM EST/ FOR NORTHWESTERN CLAY AND NORTHEASTERN HENRY
COUNTIES...
AT 1048 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SCREAMER...OR 7
MILES NORTHWEST OF FORT GAINES...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT GAINES BY 1155 AM EST...
DAYS CROSSROADS...WATSON CROSSROADS...PECAN AND BAGBY SP BY NOON
EST...
BETHEL...WATSON CROSSROADS...MOORES CROSSROADS AND PECAN BY 1205 PM
EST...
COTTON HILL BY 1210 PM EST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST WEDNESDAY
AFTERNOON/200 PM EST WEDNESDAY AFTERNOON/ FOR SOUTHEAST ALABAMA AND
CENTRAL FLORIDA AND SOUTHWEST GEORGIA.
LAT...LON 3177 8496 3172 8496 3167 8493 3159 8495
3156 8529 3172 8524 3179 8511 3177 8506
3179 8499
TIME...MOT...LOC 1653Z 254DEG 33KT 3167 8511
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 9:00 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 6, 9:00 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 AM EST WED FEB 6 2008
...TORNADO WATCH 48 IN EFFECT UNTIL 2 PM EST /1 PM CST/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA...MUCH OF SOUTHWEST GEORGIA
AND ALL OF THE FLORIDA PANHANDLE EXCEPT GULF COUNTY...
...SLIGHT RISK OF SEVERE STORMS ELSEWHERE ACROSS FORECAST AREA...
.SYNOPSIS...
AT UPPER LEVELS...A STRONG SHORT WAVE TROUGH PROPAGATING EASTWARD
EXITING THE CENTRAL PLAINS TO LIFT RAPIDLY NORTHEASTWARD LATER
TODAY. DYNAMIC UPPER LOW AND ASSOCIATED 110-120 KT MIDLEVEL JET
STREAK WILL LIFT RAPIDLY NEWD FROM THE MID MS VALLEY INTO THE NERN
STATES WITH AN INTENSE HEIGHT FALL CENTER OF 150-200M/12 HR
OVERSPREADING THE OH VALLEY AND MIDDLE ATLANTIC STATES.
MAIN ACTIVITY DURING MID MORNING OCCURRING ACROSS CENTRAL ALA/MS.
ALTHO INTENSITY OF SQUALL LINE WILL DECREASE WITH TIME...MODEST
INSTABILITY/MLCAPES OF 500-1000 J PER KG/ AND FORCING ALONG COLD
FRONT MAINTAINING A LINE OR CLUSTERS OF STORMS THROUGH S/CNTRL ALA.
HERE...THE PRESENCE OF 50-60 KT OF DEEP LAYER SHEAR SHOULD SUPPORT A
CONTINUED THREAT OF SUPERCELLS AND BOWING STRUCTURES WITHIN LARGER
CONVECTIVE BAND. ISOLATED TORNADOES WILL BE POSSIBLE ALONG WITH THE
POTENTIAL FOR ISOLATED DAMAGING WINDS. THE TORNADO THREAT APPEARS
HIGHEST THIS MORNING INTO EARLY AFTERNOON BEFORE SQUALL MOVES ACROSS
LOCAL AREA...AS LOW-LEVEL SHEAR IS FORECAST TO WEAKEN WITH TIME.
AT LOWER LEVELS
ANALYSIS SHOWED A WAVY COLD FRONT FROM NEAR NEW ORLEANS NWD THRU THE
ALA/MS BORDER...WITH A VIGOROUS SQUALL LINE ALONG AND JUST AHEAD OF
IT.
&&
.SHORT TERM...
(THE REST OF THIS MORNING INTO THE AFTERNOON...
LATEST SATELLITE PIX SHOW THAT SQUALL LINE HAS SLOWED DOWN IS
STRETCHING OUT AND IS NOW FORECAST TO MAKE IT TO DOTHAN AL AND
PANAMA CITY FL BY MID-LATE MORNING...TO TALLAHASSEE FL AND ALBANY
GA MID AFTERNOON...AND TO CROSS CITY FL DURING MID EVENING.
HOWEVER...THERE WILL LIKELY BE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS DEVELOPING IN CONVERGENCE BANDS AHEAD OF THIS MAIN
FEATURE. THE PRIMARY THREAT IS DAMAGING WINDS.
WITH STRONGER HEIGHT FALLS BEGINNING TO PULL NEWD AWAY FROM THE
REGION...THE CHANCES OF SEVERE WX (ESPECIALLY WIDESPREAD SEVERE WX)
DECREASE AS SQUALL LINE MOVES EWD. STILL...THERE IS STILL A CHANCE
FOR AN ISOLATED TORNADO...ESPECIALLY IN AREAS WHERE THE LOW CLOUDS
LIFT AND LOCAL INSTABILITY IS ENHANCED. SURFACE WINDS WILL BE RATHER
STRONG WITH FREQUENT GUSTS TO 20 OR 25 MPH...SO WE WILL NEED A LAKE
WIND ADVISORY.
AS FAR AS SEVERE WEATHER..ALTHO THERMODYNAMICS WILL SOMEWHAT
DECREASE AS THE SQUALL MOVES EWD...VERY FAVORABLE KINEMATICS
REMAIN. SPECIFICALLY...WITH LOW LEVEL AND DEEP-LYR SHEAR...I.E.
(1)40 TO 50 KT OF 0-6KM VERTICAL WIND SHEAR (2)25 TO 35 KT 0-1KM
VERTICAL WIND SHEAR 3)50-60 KT EFFECTIVE BULK SHEAR AND (3)A VERY
MOIST BOUNDARY LAYER SPREADING NEWD...WITH DEW POINTS MID-UPPER
60S. LIMITING FACTORS ARE (1)WEAKENING LARGE SCALE FORCING
(2)MARGINAL MLCAPE AROUND 500 J/KG (DUE TO WEAK LAPSE RATES). BEST
CHANCE FOR SEVERE WEATHER WILL BE ALONG AND WEST OF A LINE FROM
PANAMA CITY TO ALBANY GA...WITH THE PROBABILITIES INCREASING FROM
SOUTHEAST TO NORTHWEST DUE TO MORE FAVORABLE LIFT AND SHEAR.
A HIGH SURF ADVISORY CONTINUES FOR OUR EASTERN FL PANHANDLE COUNTIES
FROM ST GEORGE ISLAND WESTWARD. ALTHOUGH THE NUMERICAL GUIDANCE
INDICATES THAT SURF HEIGHTS WILL PEAK AT 4 FEET TODAY...WE SUSPECT
SOME SETS WILL ACTUALLY BE HIGHER BASED ON UPSTREAM BUOY
OBSERVATIONS AND THE WEDNESDAY AFTERNOON SURF REPORT FROM PANAMA
CITY (WHICH INDICATED THAT SURF HEIGHTS WERE ALREADY REACHING 4
FEET).
TONIGHT INTO THURSDAY...GOOD AGREEMENT AMONG THE GUIDANCE THAT THE
COLD FRONT AND SQUALL WILL SLOW TO NEARLY A CRAWL...SO WE WILL HAVE
TO UPDATE THIS EVENINGS POPS ESPECIALLY FOR ERN ZONES. OTHERWISE...
COOLER AND DRIER AIR WILL ADVECT IN BEHIND THE FRONT...THOUGH THE
AIR IS NOT PARTICULARLY COLD.
THURSDAY NIGHT INTO FRIDAY MORNING...A LIGHT FREEZE AND PATCHY FROST
ARE POSSIBLE FRIDAY MORNING...AS THE SURFACE WILL LIKELY BE CALM AND
THE AIRMASS WILL BE VERY DRY. WE USED A BLEND OF MOS AND BIAS
CORRECTED GUIDANCE FOR TEMPERATURES THIS PERIOD...EXCEPT FOR FRIDAY
MORNING...WHEN WE THINK MOS DOES A BETTER JOB AT FORECASTING THESE
RADIATIONAL COOLING PATTERNS.
&&
.AVIATION...
ACTIVE DAY (SEE ABOVE) WITH A LINE OF SHOWERS AND THUNDERSTORMS
PUSHING ACROSS THE FORECAST AREA FROM WEST TO EAST. TEMPO GROUPS FOR
CONVECTION FROM MID MORNING TO LATE AFTERNOON AT DHN...PFN AND ABY
AND FROM MID AFTERNOON THRU EVENING FOR TLH AND VLD. A FEW OF THE
STORMS MAY BE STRONG TO SEVERE WITH THE MAIN THREAT BEING GUSTY
WINDS AND ISOLATED TORNADOES.
&&
.MARINE...
WINDS AND SEAS HAVE BEEN A LITTLE SLOWER TO INCREASE THAN PREVIOUSLY
FORECAST...BUT WE EXPECT THEM TO BE AT ADVISORY LEVELS BY
DAYBREAK...AND REMAIN AT ADVISORY LEVELS THROUGH 00 UTC.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITY MAY BRIEFLY DROP BELOW 35 PERCENT THURSDAY
AFTERNOON...BUT AT THIS TIME IT DOES NOT LOOK LIKE IT WILL BE LONG
ENOUGH TO WARRANT A RED FLAG WARNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY FROM TIL 6 PM CST THIS AFTERNOON.
GA...LAKE WIND ADVISORY FROM TIL 7 PM EST THIS EVENING.
FL...LAKE WIND ADVISORY TIL 7 PM EST /6 PM CST/ THIS EVENING.
HIGH SURF ADVISORY TIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.
GM...SMALL CRAFT ADVISORY TIL 7 PM EST THIS EVENING.
&&
AVIATION/FIRE WX...MROCZKA/RUBIO
PUBLIC/MARINE...BLOCKHazardous weather outlook, Feb 6, 8:23 AM EST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 823 AM EST WED FEB 6 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-071330- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 823 AM EST WED FEB 6 2008 /723 AM CST WED FEB 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH 48 IN EFFECT UNTIL 2 PM EST /1 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...MUCH OF SOUTHWEST GEORGIA AND ALL OF THE FLORIDA PANHANDLE EXCEPT GULF COUNTY... ...HIGH RISK OF RIP CURRENTS TODAY... ...HIGH SURF AND SMALL CRAFT ADVISORIES TODAY... ...LAKE WIND ADVISORY TODAY... A STRONG COLD FRONT WILL APPROACH THE AREA FROM THE WEST. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS FRONT...AND SOME OF THESE STORMS COULD BE SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS...BUT AN ISOLATED TORNADO OR TWO ARE ALSO POSSIBLE...AS WELL AS LARGE HAIL. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ROUGHLY ALONG AND WEST OF A LINE FROM PANAMA CITY TO ALBANY. THE MAIN SQUALL LINE HAS SLOWED DOWN AND IS NOW FORECAST TO MAKE IT TO DOTHAN AL AND PANAMA CITY FL BY LATE MORNING...TO TALLAHASSEE FL AND ALBANY GA BY MID AFTERNOON...AND TO CROSS CITY FL DURING THE MID EVENING. HOWEVER...THERE WILL LIKELY BE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING IN CONVERGENCE BANDS AHEAD OF THIS MAIN FEATURE. GUSTY SOUTH WINDS AHEAD OF THE FRONT WILL CREATE HAZARDOUS BOATING CONDITIONS IN THE GULF COASTAL WATERS AND AREA LAKES. HIGH SURF WILL HELP GENERATE HAZARDOUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST TONIGHT AS THE COLD FRONT MOVES THROUGH. GENERALLY FAIR WEATHER IS EXPECTED THROUGH THE WEEKEND AND INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTER ARE CONSIDERED ACTIVATED WHEN WATCHES AND WARNINGS ARE ISSUED. BLOCK
In the hours before
Special weather statement, Feb 6, 9:51 AM EST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 951 AM EST WED FEB 6 2008 ALZ065-061545- COFFEE- 851 AM CST WED FEB 6 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 945 AM CST AT 848 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BABBIE...OR 10 MILES EAST OF ANDALUSIA... MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... ELBA BY 915 AM CST. NEW BROCKTON BY 925 AM CST. WIND GUSTS TO AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. ALSO...THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM CST. 14-MROCZKA
Special weather statement, Feb 6, 10:30 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1030 AM EST WED FEB 6 2008 ALZ068-FLZ007-008-061615- COASTAL WALTON-GENEVA-INLAND WALTON- 930 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA AND WALTON COUNTY IN THE FLORIDA PANHANDLE... * UNTIL 1015 AM CST AT 930 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ESTOTHEL TO 5 MILES SOUTHEAST OF HOLT...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF ELBA TO 6 MILES SOUTH OF CRESTVIEW...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... SAMSON BY 1000 AM CST. SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS AREA PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 14-MROCZKA
Special weather statement, Feb 6, 10:35 AM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1035 AM EST WED FEB 6 2008 ALZ066-061615- DALE- 935 AM CST WED FEB 6 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 1015 AM CST AT 936 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW BROCKTON...OR 9 MILES NORTHWEST OF ENTERPRISE...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... OZARK BY 1005 AM CST. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. WINDS OF THIS STRENGTH CAN DOWN TREE LIMBS AND OTHER WEAK TREES. ALSO...THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 14-MROCZKA
Special weather statement, Feb 6, 11:19 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1119 AM EST WED FEB 6 2008 ALZ068-FLZ007>009-061700- COASTAL WALTON-GENEVA-HOLMES-INLAND WALTON- 1019 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA... AND HOLMES AND WALTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 1100 AM CST AT 1018 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF LEVEL PLAINS TO 10 MILES NORTHEAST OF SEMINOLE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF DALEVILLE TO 15 MILES SOUTHWEST OF DE FUNIAK SPRINGS...MOVING EAST AT 25 MPH. THESE STORMS WILL BE NEAR... GENEVA BY 1025 AM CST. DE FUNIAK SPRINGS BY 1035 AM CST. HARTFORD BY 1040 AM CST. SLOCOMB BY 1055 AM CST. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM CST. 14-MROCZKA
Special weather statement, Feb 6, 11:23 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1123 AM EST WED FEB 6 2008 ALZ066-067-069-061715- DALE-HENRY-HOUSTON- 1023 AM CST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALE...HENRY AND HOUSTON COUNTIES... * UNTIL 1115 AM CST AT 1019 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ABBEVILLE TO 7 MILES SOUTH OF LEVEL PLAINS...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ABBEVILLE TO 8 MILES SOUTHWEST OF DALEVILLE...MOVING EAST AT 35 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Feb 6, 11:41 AM EST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1141 AM EST WED FEB 6 2008 GAZ120>122-061730- CLAY-QUITMAN-RANDOLPH- 1141 AM EST WED FEB 6 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...QUITMAN AND RANDOLPH COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 1230 PM EST AT 1136 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILE EAST OF GEORGETOWN TO 10 MILES SOUTHWEST OF ABBEVILLE...MOVING EAST AT 30 MPH. THESE STORMS WILL BE NEAR... FORT GAINES BY 1215 PM EST. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. REMEMBER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 PM EST. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:59 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 16 hr |
| Feb 6, 11:58 AM EST | Severe Thunderstorm Warning | TAE | Quitman, Randolph | 22 min |
| Feb 6, 12:43 PM EST | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 32 min |
| Feb 6, 2:13 PM EST | Severe Thunderstorm Warning | TAE | Turner, Worth | 47 min |
| Feb 6, 3:56 PM EST | Severe Thunderstorm Warning | TAE | Tift, Turner, Worth | 34 min |
| Feb 6, 10:14 AM EST | Severe Thunderstorm Warning | TAE | Coffee | 46 min |
| Feb 6, 10:49 AM EST | Severe Thunderstorm Warning | TAE | Coffee, Dale | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.